A modal approach for the evaluation of the response sensitivity of structural systems subjected to non-stationary random processes

Cacciola, P., Colajanni, P. and Muscolino, G. (2005) A modal approach for the evaluation of the response sensitivity of structural systems subjected to non-stationary random processes Computer Methods in Applied Mechanics and Engineering, 194 (42-44). pp. 4344-4361. ISSN 0045-7825

Full text not available from this repository.

Abstract

A method for the evaluation of the response sensitivity of both classically and non-classically damped discrete linear structural systems under stochastic actions is presented. The proposed approach requires the following items: (a) a suitable modal expansion of the response; (b) the derivation in analytical form of the equations governing the evolution of the derivatives of the response (the so-called sensitivity equations) with respect to the parameters that define the structural model; (c) an extensive use of the Kronecker algebra for determining the analytical expressions of the sensitivity of the structural response statistics to non-stationary random input processes. Moreover, a step-by-step integration scheme able to solve the sensitivity

Item Type: Journal article
Uncontrolled Keywords: Sensitivity; Modal analysis; Stochastic response; Non-stationary process
Subjects: H000 Engineering > H200 Civil Engineering > H210 Structural Engineering
H000 Engineering > H200 Civil Engineering
DOI (a stable link to the resource): 10.1016/j.cma.2004.11.006,
Faculties: Faculty of Science and Engineering > School of Environment and Technology > Ground water and structural engineering
Faculty of Science and Engineering > School of Environment and Technology
Depositing User: editor environment
Date Deposited: 17 Sep 2009
Last Modified: 02 May 2012 13:38
URI: http://eprints.brighton.ac.uk/id/eprint/5930

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year